Muscle and joint pain is a major concern when it is a question of fitness training. Go to any gym or talk to any of your fitness friends and without a doubt you will hear complaints about shoulder pain, whatever, or knee pain. There is probably no greater obstacle to a persons fitness goals than muscle and joint pain. You really do not hear too much about this issue, maybe because it does not sell much products or it just is not cool, but if you are serious about building muscle or just getting in shape you really need to deal with the facts about muscle and joint pain.
Dr says pinched nerve in arm…?I went to the dr for wrist/hand/arm numbness. It is in the pinkie side of my right hand. It radiates up into my pinkie, in my wrist and down into my elbow. I saw a DR and he said to stop leaning on my elbow and the pain should go away. Is there anything else I can do, because Ive stopped doing this and the pain still persists. Ive tried tylenol, that doesn't work. Any home remedies I can try? Im just tired of the numbness and pain… Rheumatoid arthritis runs in my family… Could it be that? Ideas, serious answers only. Thanks
I used to get pinched nerves. I saw a chiropractor who corrected the acute problem and showed me how doing some yoga poses designed to stretch the neck would help. Even though the symptoms are in your arms they most likely originate in your spine at your neck. When I would feel the pinched nerve coming on I would do the stretches he had shown me and I would avoid getting a pinched nerve. I began doing the stretches regularly and haven't had a pinched nerve in 6 years. Often if you release tension in the muscle, the bones, tendons, and connective tissue will follow into their correct position. Here are some good stretches for you. http://www.healingdaily.com/exercise/yoga-for-healing.htm Also ibuprofen would be more effective than tylenol for this type of problem because of it's anti inflammatory actions. Turmeric and ginger are natural anti inflammatory and analgesic herbs. Turmeric may also prevent rheumatoid arthritis. http://seniorjournal.com/NEWS/Nutrition-Vitamins/6-10-30-AsianSpiceTurmeric.htm More links on preventing RA: http://www.raysahelian.com/rheumatoidarthritis.html http://www.mothernature.com/Library/Bookshelf/Books/42/11.cfm
r u using it frequently like typing, or waitressing or anything like that? Did he mention carpal tunnel syndrome? What do u do for a living? My hands become numb and tingly often,,. It wakes me up sometimes,. I guess what I am trying to say is if you are doing anything repetitively, or if you have in the past for a long time, it can be catching up to you now. I would go to a specialist, maybe a neurologist and get a second opinion. There are tests that they can do, I know it would probably be expensive if you have insurance I would sure look into it. Oh when I am on the computer for long periods of time, it brings it out real bad, and I have more episodes of numbness and tingling
numbness and tingling and prickling sensations in the outer extremities such as hands and feet, arms and legs could be related to a vitamin B6 (pyridoxine) deficiency …….. eat more organic rolled oats, organic brown rice, fresh lean meats and fishes, raw nuts and seeds like almonds and brazil nuts …….. don't supplement with any of the b complex inividuallly though as they work best together ie ~ B1, B2, B3, B5, B6, B12, folic acid, choline, inositol, biotin, PABA etc….. that's if you choose to supplement……. a b6 deficiency would also produce muscle cramps, excessive sweating, leg spasms, excessive sweating, excessive urination, nausea and vomiting, dizzy spells and exhaustion. also, it could be that you aren't getting sufficient calcium in your diet…. b6 needs sufficient supplies of calicum to be effectively absorbed……. eat more leafy green vegies (rich in calcium) or fresh fish like sardines and salmon or raw nuts …… all rich in calcium and ditch any sodas, pop, alcohol and excessive amounts of processed sugar……… all will leach the calcium right out of your bones prompting moodiness, headaches and migraines, irritability, achy bones, digestive issues like constipation and bloating and insomnia. EDIT taking tylenol will also wash out all your b vitamins and trash your calcium supplies …. paradoxically causing the very symptoms you are trying to manage. xo
See if you can find someone in your area who does Scenar therapy. It's a biofeedback device like EMS except it restores normal nerve function/impulses. It works 50 times faster than physiotherapy. Its like acupuncture without the needles. You can also go for acupuncture too. Taking tylenol is just going to damage your liver.